MENU

You are here

Publications

Export 1691 results:
Journal Article
Boscain U, Polidoro S. Gaussian estimates for hypoelliptic operators via optimal control. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 333-342 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1994
Chiadò Piat V, Dal Maso G, Defranceschi A. G-convergence of monotone operators. Ann. Inst. H. Poincare\\\' Anal. Non Linére 7 (1990), no. 3, 123-160 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/680
Motti D, Le Duigou C, Chemaly N, Wittner L, Lazarevic D, Krmac H, Marstrand TTorben, Valen E, Sanges R, Stupka E, et al. Gene expression analysis of the emergence of epileptiform activity after focal injection of kainic acid into mouse hippocampus. The European journal of neuroscience. 2010 Oct; 32(8):1364-79 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4480
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Bertola M, Bros J, Moschella U, Schaeffer R. A general construction of conformal field theories from scalar anti-de Sitter quantum field theories. Nuclear Phys. B. 2000 ;587:619–644.
Battaglia L, Jevnikar A, Malchiodi A, Ruiz D. A general existence result for the Toda system on compact surfaces. Advances in Mathematics [Internet]. 2015 ;285:937 - 979. Available from: http://www.sciencedirect.com/science/article/pii/S0001870815003072
Vidossich G. A general existence theorem for boundary value problems for ordinary differential equations. Nonlinear Anal. 15 (1990), no. 10, 897--914 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/632
Fonda A, Sfecci A. A general method for the existence of periodic solutions of differential systems in the plane. Journal of Differential Equations [Internet]. 2012 ;252:1369 - 1391. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003196
Dal Maso G. Generalised functions of bounded deformation. J. Eur. Math. Soc. (JEMS), to appear [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6374
Bressan A, Colombo G. Generalized Baire category and differential inclusions in Banach spaces. J. Differential Equations 76 (1988), no. 1, 135-158. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/538
Pratelli A, Saracco G. On the generalized Cheeger problem and an application to 2d strips. Rev. Mat. Iberoam. 2017 ;33:219–237.
Bonelli G, Maruyoshi K, Tanzini A, Yagib F. Generalized matrix models and AGT correspondence at all genera. JHEP, Volume 2011, Issue 7, 2011, Article number055 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6568
Agrachev AA, Lee P. Generalized Ricci Curvature Bounds for Three Dimensional Contact Subriemannian manifolds. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6507
Fonda A, Garrione M. Generalized Sturm-Liouville boundary conditions for first order differential systems in the plane. Topol. Methods Nonlinear Anal. [Internet]. 2013 ;42:293–325. Available from: https://projecteuclid.org:443/euclid.tmna/1461248981
Fonda A, Gidoni P. Generalizing the Poincaré–Miranda theorem: the avoiding cones condition. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2016 ;195:1347–1371. Available from: https://doi.org/10.1007/s10231-015-0519-6
Schaeffer R, Moschella U, Bertola M, Gorini V. Generation of primordial fluctuations in curved spaces. Gravit. Cosmol. 1998 ;4:121–127.
Altafini C. On the generation of sequential unitary gates from continuous time Schrodinger equations driven by external fields. Quantum Inf.Process. 1 (2002),no.3,207 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1614
Bressan A, Piccoli B. A generic classification of time-optimal planar stabilizing feedbacks. SIAM J. Control Optim. 36 (1998) 12-32 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/998
De Marchis F. Generic multiplicity for a scalar field equation on compact surfaces. Journal of Functional Analysis [Internet]. 2010 ;259:2165 - 2192. Available from: http://www.sciencedirect.com/science/article/pii/S0022123610002697
Gidoni P, DeSimone A. On the genesis of directional friction through bristle-like mediating elements. ESAIM: COCV [Internet]. 2017 ;23:1023-1046. Available from: https://doi.org/10.1051/cocv/2017030
Catanese F, Lönne M, Perroni F. Genus stabilization for moduli of curves with symmetries. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6509
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
Zelenko I. On geodesic equivalence of Riemannian metrics and sub-Riemannian metrics on distributions of corank 1. J. Math. Sci. 135 (2006) 3168-3194 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2205
Agrachev AA, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geometry & Topology. 2015 ;19:1569–1630.
Bartocci C, Falqui G, Pedroni M. A geometric approach to the separability of the Neumann-Rosochatius system. Differential Geom. Appl. 21 (2004) 349-360 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2541

Pages

Sign in